Hey there! Sign in to join this conversationNew here? Join for free

Do breasts sag after going off the pill

Announcements Posted on
TSR's new app is coming! Sign up here to try it first >> 17-10-2016
    • Thread Starter

    I've heard that after going off of the pill your breasts could get smaller, but I was wondering if they sag or if they'd go back to normal perkiness?

    The only thing that can really happen is that, due to the reduction in size, there's sometimes a bit of excess skin around the area that causes them to look a bit saggy initially, in the same way that losing weight around the stomach or thighs can cause excess skin to be left over - however, unless there is a huge size decrease, this skin will tighten up again in no time at all - the sagginess, if there even is any, will be gone within a month or so.

    Hope it helps!
Write a reply…


Submit reply


Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. Oops, you need to agree to our Ts&Cs to register
  2. Slide to join now Processing…

Updated: August 4, 2016
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Do you like sleeping in a cold room?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.